# SDR P5CA9500603

- Difficulty date: July 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851FT
- Make and model: Boeing 747122
- Aircraft serial: 19756
- Engine: Pwa JT9D7A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

AFTER PUSHBACK UNABLE TO START NR 2 ENGINE.  SHUTDOWN OTHER OPERATING ENGINES, INSPECTED INSTALLATION OF START VALVE AND FUEL CONDITION ACTUATOR, ALL FOUND NORMAL.  START ATTEMPT AT GATE WAS NORMAL.
